# SDR C2XA97CL012

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 1143800511
- Condition: Failed
- Location: Lt Wing
- Part time: 3,232 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3151 - CREW REPORTED THAT THE STALL WARNING CAME ON AT TAKEOFF AND REMAINED ON.  AIRCRAFT RETURNED TO FIELD. MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLAFED THE STALL WARNING COMPUTER AND LIFT TRANSDUCER.  THE OPERTIONAL CHECKS WERE UNSUCCESSFUL.  MAINTENANCE REWIRED THE LIFT TRANSDUCER IAW B1900D MM 27-32-01.  OPERATIONAL CHECK WAS GOOD, CALIBRATION OF SYSTEM WAS ACCOMPLISHED IAW B1900D MM 27-31-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
